# SDR CA000215023

- Difficulty date: January 31, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 23,499 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 570347
- Condition: Failed
- Location: #1engine
- Part time: 25,357 hours, 24,506 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE OFF THE CREW SELECTED THE FLAPS UP. ONCE THE FLAPS CAME UP THE HYDRAULIC PRESSURE IN THE MAIN AND STANDBY SYSTEMS DROPPED TO ZERO. THE HYDRAULIC QUANTITY REMAINED NORMAL. AS THE AIRCRAFT RETURNED FOR LANDING THE HYDRAULIC PRESSURE IN THE AFFECTED SYSTEMS BEGAN TO INCREASE. MAINTENANCE CREWS REPLACED THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP.
